# SDR TAOA049604

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Malfunctioned
- Location: Nr 3 Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 3 FIRE WARNING LIGHT CAME ON IN CRUISE DISCHARGED BOTH BOTTLES.  FOUND 'A' LOOP RESISTANCE LOW.  REPLACED 'A' LOOP. (M)
